Florida, 2010Damaging Winds in Florida, July 31, 2010
July 31, 2010 · NWS TAE · 2 events in 2 counties and zones
A couple severe thunderstorms developed during the late afternoon and evening hours in association with the sea-breeze boundary and an unstable air mass.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A couple severe thunderstorms developed during the late afternoon and evening hours in association with the sea-breeze boundary and an unstable air mass.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 31, 12:30 PM CST, 4 hours 4 minutes earlier.
Area forecast discussion, Jul 31, 12:30 PM CST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT SAT JUL 31 2010
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7PM EDT/ 6PM CDT/ THIS
EVENING...
...HEAT ADVISORY IS IN EFFECT FOR SUNDAY 1 PM EDT /12 PM/ CDT UNTIL
5 PM EDT /4 PM CDT...
.SYNOPSIS...
BY 2 PM EDT...STRONG CONVECTION DEVELOPED ACROSS ERN BIG BEND AND
ADJACENT GA COUNTIES AHEAD OF FRONTAL BOUNDARY AND IS EXPECTED TO
INCREASE IN COVERAGE AND INTENSITY INTO THIS EVE.
AT UPPER LEVELS...'
THE LARGE SCALE CONUS PATTERN REMAINS HIGHLY AMPLIFIED DOMINATED BY
STRONG RIDGING WITH AXIS FROM FL NWWD TO OK TO UT WITH UPPER HIGH IN
TX AND HIGHEST HEIGHTS (592DM) CURRENTLY OVER THE SRN PLAINS AND
LOWER MS VALLEY. OTHERWISE...STRONG TROFFING ALONG W COAST...WEAK
TROUGHING MEANDERING OVER NRN MEX/SE AZ/WRN NM...AND BROAD TROFFING
DOMINATING NE CONUS INTO WRN ATLC TRYING TO AMPLIFY ALONG THE MID
ATLANTIC COAST. UPPER LOW NOTED IN SOUTHEAST CANADA. ALL THIS
TRANSLATES TO UPPER LEVEL NW FLOW ACROSS SE STATES. SATELLITE
IMAGERY THIS AFTN SHOWS AN IMPULSE MOVING SEWD IN ERN TN/WRN VA ON
THE EASTERN NOSE OF THE UPPER RIDGE AXIS ACROSS SRN APPALACHIANS
PROGGED TO REACH COASTAL CAROLINAS AND THEN NRN/CENTRAL GA THIS EVE
POSSIBLY GENERATING A MCS THIS EVE AND HELPING TO AMPLIFY ERN MOST
PORTION OF THIS TROUGH. IN ITS WAKE...HEIGHTS SHOULD RISE SLIGHTLY
WITH MODEST NWLY FLOW ALOFT PREVAILING.
ON SUNDAY...TROUGH ALONG PACIFIC NW COAST WILL ADVANCE INTO NRN
ROCKIES WHILE A SERIES OF ASSOCD IMPULSES WILL EJECT THROUGH THE NRN
PLAINS AND UPPER MS VALLEY DROPPING INTO ERN STATES RESULTING IN
DEAMPLIFICATION OF MID/UPPER RIDGE. AS THEY RETROGRADE...AN INCREASE
IN MID/UPPER LEVEL MOISTURE TRANSLATES TO AN INCREASE IN POPS.
THEN...ERN TROF LIFTS AND UPPER RIDGE BUILDS TO THE EAST WITH RISING
HEIGHTS OVER OUR AREA INTO THE BEGINNING OF THE WORKWEEK. ON
MON...WE WILL BE ON THE BACKSIDE OF SHORTWAVE ACTIVITY WITH A
SUBSEQUENT DECREASE IN MOISTURE AND POPS AND INCREASE IN TEMPS. BY
TUES...UPPER LEVEL RIDGE AS STRONG AS EVER...AND IN FIRM CONTROL OF
THE NORTHERN GULF COAST. ECMWF/GFS BOTH SHOW THE RIDGE CENTER OF
597DM JUST TO OUR WEST.
AT LOWER LEVELS...
MSAS SHOWS A HIGH WORKING ITS WAY EAST ACROSS THE ERN GREAT LAKES
BEGINNING TO RIDGE DOWN INTO THE SOUTHEAST...ALLOWING SURFACE FLOW
TO TURN BACK TO THE SOUTHWEST. CLOSER TO HOME...A QUASI-STNRY
BACKDOOR FRONT FROM TN VALLEY THRU NE ALA SEWD TO WEAK WAVE NEAR
VALDOSTA AND EWD INTO ATLC. A WEAK TROUGH WAS ANALYZED FROM WAVE
SWWD ACROSS FL PANHANDLE AND INTO ADJACENT GULF. LOOKING SOUTH A
RIDGE WAS NOTED OVER SRN FL.
MSAS AND OBS ALONG THIS FRONTAL AXIS SHOW AN AREA OF ENHANCED
MOISTURE WITH DEWPOINTS IN THE UPPER 70S. A LOW LEVEL THETA E RIDGE
WAS NOTED FROM THE ERN BIG BEND THROUGH SE GA. ASSOCD CONVECTION...A
FEW STRONG DEVELOPED JUST AHEAD OF SURFACE TROUGH THIS AFTN. FRONT
EXPECTED TO DRIFT SWD INTO THIS EVE DUE TO ABOVE IMPULSE ALOFT
DROPPING INTO GA LATER TODAY COMBINED WITH OUTFLOWS GENERATED FROM
FRONT. THROUGH THE REST OF WEEKEND...THE FRONTAL BOUNDARY WILL SHIFT
EAST...WEAKEN AND EVENTUALLY DISSIPATE ...ALLOWING THE SURFACE RIDGE
TO SHIFT BACK UP OVER THE CENTRAL PENINSULA.
BY TUES...SUBTROPICAL RIDGE WILL HAVE LIFTED SUFFICIENTLY NORTH TO
LIE JUST ABOUT OVERHEAD OF THE FORECAST AREA. THE STRONG STACKED
RIDGING SHOULD ALLOW OUR TEMPERATURES TO SOAR INTO THE UPPER 90S OR
EVEN SURPASS 100 DEGREES ONCE AGAIN (WITH HEAT INDICES LIKELY OVER
105). STRENGTH OF THE RIDGE SHOULD BE ENOUGH TO SUPPRESS MUCH OF THE
AFTERNOON CONVECTION...ESPECIALLY ACROSS THE WESTERN ZONES.
.SHORT TERM...THIS EVENING THRU TUES.
THE HEAT WAVE SHOWS LITTLE SIGN OF ABATING WITH ONLY A MINOR DROP
OFF IN TEMPS ON SUNDAY...ONLY TO SURGE BACK TO NEAR OR PAST THE
CENTURY MARK FOR EARLY NEXT WEEK. THE ONLY HOPE FOR TEMPS TO BE A
FEW DEGREES LOWER THAN TODAY IS THE RAIN. THE AMPLITUDE OF THE E
COAST TROUGH LOOKS TO PEAK ON SUN AND WE ARE SHOWING POPS
APPROACHING SEASONAL NORMS. AS FAR AS HEAT INDICES...WILL USE MAV
DEW POINTS OVER LAND AND GRIDDED MOS OVER WATER. OTHER MODELS LOOK
LESS REALISTIC. EVEN WITH TEMPS A DEGREE OR TWO LOWER...GRIDS SHOW
THAT WE STILL SEE WIDESPREAD HIGHS IN THE MID TO UPPER 90S WITH MAX
HEAT INDICES FROM 105 TO 111 DEGREES ON SUN SO HEAT ADVISORY ISSUED
FOR ALL COUNTIES 1 PM UNTIL 5 PM EDT SUN. BY MON...THE E COAST
TROUGH WILL BE LIFTING AWAY ALLOWING THE RIDGE TO BUILD EWD ONCE
AGAIN. THIS SHOULD BOOST MAX TEMPS BACK UP AROUND 100 DEGREES ONCE
AGAIN WITH HEAT INDICES AGAIN APPROACHING ADVISORY LEVELS THRU TUES.
TONIGHT...EXPECT CONVECTION TO LINGER AND WOULD NOT BE SURPRISED TO
SEE A STRONG OR POSSIBLY ISOLD SEVERE STORM. THIS MESHES WELL WITH
WRF RUN. WILL GO WITH SCT POPS MAINLY ERN COUNTIES. LOW IN MID TO
UPPER 70S.
SUNDAY...TYPE 4 (LIGHT SW STEERING FLOW) SEA BREEZE ADVECTS GULF
MOISTURE ONSHORE WITH ANOTHER DAY OF ABOVE CLIMO POPS AND STRONG TO
SEVERE STORMS POSSIBLE. THIS FAVORS FL AND S/CNTRL GA. WILL GO 40-50
PCT POPS. LOCAL SEVERE WX CONFIDENCE TOOL SHOWS 17 TO 20 PCT CHANCE
OF SEVERE WX ACROSS FL AND S/CNTRL GA.
MONDAY...TYPE 1 (LIGHT AND VRBL) SEA BREEZE FAVORS AOA CLIMO POPS
ESPECIALLY IN FL BUT WITH RIDGE BEGINNING TO BUILD EAST..WILL GO AOB
CLIMO. BUT STILL ENVIRONMENT JUICY ENOUGH FOR STRONG TO SEVERE
STORMS. WILL GO WITH 30-40 PCT POPS. LOCAL CONFIDENCE TOOL WITH
15-20 PCT CHANCE OF SEVERE WX ACROSS COASTAL PANHANDLE...ALL OF BIG
BEND AND ADJACENT GA COUNTIES.
TUESDAY...TYPE 1 (LIGHT AND VRBL) BUT WITH RIDGE DOMINATING
OVERHEAD...THIS SUPPRESSED PRECIP PINNING RAIN AND SEA BREEZE CLOSER
TO COAST. WILL GO WITH 30-40 PCT POPS.
.LONG TERM...TUES NIGHT THROUGH NEXT SAT.
DOG DAYS OF SUMMER ARE CERTAINLY UNDERWAY...AND THE OVERALL PATTERN
WILL FAVOR A CONTINUATION OF THE HUMID AND HOT CONDITIONS INTO AT
LEAST THE FIRST PART OF THE LONG TERM PERIOD.
BEGINNING WEDNESDAY...WILL SEE THE OVERALL STRENGTH OF THE UPPER
RIDGE WEAKEN...WHILE THE SUBTROPICAL SURFACE RIDGE HOLDS IN PLACE
ACROSS THE NORTHEAST GULF OF MEXICO. THE WEAKENING OF THE UPPER
RIDGE SHOULD ALLOW FOR A RETURN TO MORE TYPICAL TEMPERATURES AND
RAIN CHANCES FOR MID SUMMER. WILL BEGIN TO TREND THINGS THIS WAY
DURING WEDNESDAY AND THEN GO WITH A NEAR CLIMO FORECAST FOR THE END
OF THE WEEK. THIS MEANS HIGH TEMPS IN THE LOWER/MID 90S...AND 40-60%
STORM COVERAGE EACH AFTERNOON/EVENING.
&&
.MARINE...THIS EVE THROUGH TUES.
WINDS AND SEAS WILL REMAIN RATHER LOW OVER THE NEXT SEVERAL DAYS
WITH SPEEDS UNDER 15 KT AND SEAS 2 FT OR LESS.
&&
.AVIATION...AFTER A VERY QUIET MID MORNING AND EARLY AFTERNOON...
SCATTERED SHOWERS AND THUNDERSTORMS ARE FINALLY BEGINNING TO DEVELOP
ACROSS THE CWA...AND IT APPEARS THAT THE CONVECTIVE TEMPOS WILL
LIKELY PAN OUT AT MOST OF THE TERMINALS THIS AFTERNOON AND EARLY
EVENING...WITH VLD...TLH...AND ECP LIKELY TO BE THE 1ST LOCATIONS TO
BE AFFECTED VERY SHORTLY. DHN AND ABY ARE A BIT MORE TROUBLESOME...
BUT THERE IS STILL PLENTY OF TIME FOR DEVELOPMENT AT THESE LOCATIONS
AS WELL. OVERNIGHT...EXPECT MINOR TEMPOS FOR MVFR VIS AT MOST OR ALL
OF THE TAF SITES...BUT THIS COULD WORSEN IF ANY LOCATIONS GET
EXCESSIVE AMOUNTS OF RAINFALL AROUND SUNSET.
&&
.FIRE WEATHER...THERE APPEARS TO BE LITTLE OR NO RELIEF IN SIGHT FOR
OUR EXTENDED HEAT WAVE OF OPPRESSIVELY HOT AND HUMID CONDITIONS FOR
THE REMAINDER OF THE WEEKEND INTO MUCH OF NEXT WEEK. HOWEVER...WITH
THESE EXTREMELY HOT AFTERNOON HIGH TEMPERATURES...RELATIVE
HUMIDITIES HAVE DROPPED INTO THE MID TO UPPER 30S FOR BRIEF PERIODS
ACROSS PARTS OF THE INTERIOR DURING THE PAST COUPLE OF DAYS...BUT
THIS PRIMARILY OCCURRED DUE TO OFFSHORE NORTHWESTERLY WINDS.
HOWEVER...NOW THAT SURFACE WINDS ARE SHIFTING BACK TO A MORE
SOUTHERLY ONSHORE COMPONENT...THESE LOWER HUMIDITY VALUES ARE VERY
UNLIKELY FOR THE NEXT SEVERAL DAYS...KEEPING RED FLAG CONDITIONS AT
BAY FOR THE FORESEEABLE FUTURE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 77 97 77 98 77/ 30 50 30 40 20
PANAMA CITY NW 80 94 79 95 79/ 20 40 20 40 20
DOTHAN 77 100 77 99 78/ 20 40 20 30 20
ALBANY 77 99 77 99 78/ 40 50 30 40 20
VALDOSTA 76 97 75 98 75/ 40 60 30 40 20
CROSS CITY 77 93 77 96 76/ 30 50 20 40 20
APALACHICOLA 79 93 77 95 77/ 20 40 20 40 20
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY 6 PM CDT TODAY ALL ZONES.
HEAT ADVISORY SUN AFT 12 PM TO 4 PM CDT
GA...HEAT ADVISORY 7 PM EDT TODAY ALL ZONES.
HEAT ADVISORY SUN AFT 1 PM TO 5 PM EDT.
FL...HEAT ADVISORY 7 PM EDT/6 PM CDT/ TODAY ALL ZONES.
HEAT ADVISORY SUN AFT 1 PM EDT/12 PM CDT TO 5 PM EDT/4 PM CDT.
GM...NONE.
&&
BLOCK/GOULD/MROCZKAHazardous weather outlook, Jul 31, 3:25 AM CST, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
525 AM EDT SAT JUL 31 2010
ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-011000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
525 AM EDT SAT JUL 31 2010 /425 AM CDT SAT JUL 31 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND ADJACENT COASTAL WATERS.
...HEAT ADVISORY IN EFFECT...
...ISOLATED STRONG TO SEVERE STORMS POSSIBLE...
.DAY ONE...TODAY AND TONIGHT...
ANOTHER OPPRESSIVE DAY IS IN STORE FOR THE REGION. HIGH
TEMPERATURES WILL ONCE AGAIN CLIMB TO AROUND 100 DEGREES ACROSS
MANY INLAND AREAS. HUMIDITY VALUES WILL ALSO REMAIN ELEVATED
PRODUCING MAXIMUM AFTERNOON HEAT INDICES IN THE 108- TO 112-DEGREE
RANGE. IN ADDITION TO THE DANGEROUS HEAT INDICES...ISOLATED STRONG
TO SEVERE STORMS WILL BE POSSIBLE WITH DAMAGING WIND GUSTS THE
PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
CONDITIONS ON SUNDAY WILL BE SIMILAR TO THOSE ON SATURDAY EXCEPT
THAT THERE WILL BE A SOMEWHAT LARGER DISTRIBUTION OF SHOWERS AND
THUNDERSTORMS. WHILE THIS WILL MODERATE TEMPERATURES SLIGHTLY...
HUMIDITY LEVELS WILL REMAIN HIGH ENOUGH TO PRODUCE HEAT INDICES
SIMILAR TO THOSE OBSERVED ON FRIDAY AND ANTICIPATED AGAIN TODAY.
TEMPERATURES WILL INCH BACK UP TOWARD THE CENTURY MARK FOR MONDAY
AND TUESDAY. IN FACT...THERE IS LITTLE TO NO RELIEF FROM THE HEAT
IN SIGHT FOR THE REST OF THE WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
REQUESTED TO SELF ACTIVATE IF WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
18-WOOL
In the hours before
Special weather statement, Jul 31, 12:02 PM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 PM EDT SAT JUL 31 2010
FLZ019-029-311900-
LAFAYETTE-MADISON-
202 PM EDT SAT JUL 31 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR LAFAYETTE
AND SOUTHERN MADISON COUNTIES IN THE FLORIDA BIG BEND...
* UNTIL 300 PM EDT
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DOWLING PARK...OR 11 MILES SOUTHWEST OF
SUWANNEE RIVER STATION...MOVING SOUTH AT 10 MPH.
PEOPLE IN NORTHERN LAFAYETTE AND SOUTHERN MADISON COUNTIES...
INCLUDING THE CITY OF MAYO...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
17-GOULD
Special weather statement, Jul 31, 4:06 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EDT SAT JUL 31 2010
GAZ127>131-312230-
BEN HILL-IRWIN-TIFT-TURNER-WORTH-
606 PM EDT SAT JUL 31 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BEN HILL...
IRWIN...TIFT...TURNER AND WORTH COUNTIES...
* UNTIL 630 PM EDT
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF ASHBURN...MOVING SOUTH AT 10 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
9-FOURNIER
Thunderstorm Wind, Jackson
- When
- July 31, 4:34 PM CST
- Where
- Jackson County, 4.12 mi ESE of Richter Crossroads
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.800, -85.440
A few trees were blown down. The monetary damage figure provided is a rough estimate.
Thunderstorm Wind, Leon
- When
- July 31, 8:23 PM EST
- Where
- Leon County, (Tlh)tallahassee Rgnl Arpt
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 30.390, -84.350
This was an isolated, short-lived microburst that developed quickly and dissipated quickly over the airport. No damage was reported anywhere in Tallahassee.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in New Mexico, July 31, 2010$307,000 · 60 kt wind · 11 events
- Flash Flood and Hail in South Carolina, July 31, 2010$232,000 · 75 kt wind · 11 events
- Flash Flood and Hail in Washington, July 31, 2010$81,000 · 0.88 in hail · 6 events
- Lightning Strike in South Carolina, July 31, 2010$100,000 · 1 event
- Damaging Winds and Lightning Strike in South Carolina, July 31, 2010$44,000 · 55 kt wind · 10 events
- Damaging Wind in South Dakota, July 31, 2010$50,000 · 61 kt wind · 1 event
- Hail and Damaging Winds in Georgia, July 31, 2010$22,000 · 1 in hail · 10 events
- Hail and Damaging Winds in South Dakota, July 31, 2010$25,000 · 2 in hail · 6 events
- Damaging Winds in Georgia, July 31, 2010$23,000 · 55 kt wind · 3 events
- Damaging Winds in Tennessee, July 31, 2010$20,000 · 56 kt wind · 2 events
- Hail in Montana, July 31, 2010$6,000 · 1.75 in hail · 10 events
- Flash Flooding and Heavy Rain in Arizona, July 31, 20109 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 251289, 251290.